# SDR AALA20101018TUL01

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 5937563502
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT 2ND FROM OUTBOARD RIB HIGH FREQUENCY EDDY CURRENT INSPECTION INDICATES A CRACK.  REPLACED DAMAGED NUMBER 14 RIB 2ND OUTBOARD ON SLAT WITH A NEW ONE PER IAW ESO 80117.
